# SDR UPS01834986

- Difficulty date: January 24, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3, RIGHT WING NR 4 STUB WING L/E LOWER DOUBLER IS CRACKED AT XW485.   REMOVED, FABRICATED AND REPLACED        DOUBLER IAW SRM 57-2-1A.
